# SDR DALA2017091806941

- Difficulty date: September 17, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 58,043 hours, 22,890 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Bs 767-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE AFT CARGO BAY MEMBRANES BETWEEN BS 767 - 797,  STRINGERS 25R AND 26R.  MAINTENANCE REPLACED THE MEMBRANE IAW DWG 146A8127-01, AND SRM 51-40-02.
